# SDR 98ZZZX23

- Difficulty date: December 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N981LL
- Make and model: Beech 200BEECH
- Aircraft serial: BB602
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Restrictor Valve
- Part number: 92467
- Condition: Failed
- Location: Hydraulic Mlg
- Part time: 6,236 hours
- Component: Garkenyon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS UNIT IS PART OF STC SA4378WP AVIADESIGN, INC., HYDRAULIC LANDING GEAR SYSTEM.  FOUND INTERNAL SCREEN BROKEN OFF.
